# SDR IPXA10159779

- Difficulty date: May 4, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOOR PANEL NR 151VF CRACKED IN HALF FOUND AFTER RECHECKING OF ACFT PARTS FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-D, APPX. C.
